INDEX FOR ASSESSING TOOTH SHAPE DEVIATIONS AS APPLIED TO MANDIBULAR INCISORS

被引:87
作者
PECK, H
PECK, S
机构
来源
AMERICAN JOURNAL OF ORTHODONTICS | 1972年 / 61卷 / 04期
关键词
D O I
10.1016/0002-9416(72)90302-8
中图分类号
R78 [口腔科学];
学科分类号
1003 ;
摘要
引用
收藏
页码:384 / &
相关论文
共 38 条
[1]   MIXED DENTITION CASE ANALYSIS - ESTIMATING SIZE OF UNERUPTED PERMANENT TEETH [J].
BALLARD, ML ;
WYLIE, WL .
AMERICAN JOURNAL OF ORTHODONTICS AND ORAL SURGERY-ORTHODONTICS, 1947, 33 (11) :754-759
[2]  
BARRETT M, 1964, AUST DENT, V9, P280, DOI 10.1111/j.1834-7819.1964.tb02070.x
[3]  
BARRETT MJ, 1963, AUST DENT, V8, P150
[4]  
BEAZLEY WW, 1971, ANGLE ORTHOD, V41, P45
[5]  
BJOERK A, 1964, Acta Odontol Scand, V22, P27, DOI 10.3109/00016356408993963
[6]  
Black GV, 1890, DESCRIPTIVE ANATOMY
[7]  
Bolton A., 1958, ANGLE ORTHOD, V28, P113
[9]  
CRYER BS, 1965, T EUR ORTHOD SOC, V41, P87
[10]   SEX DIFFERENCE IN TOOTH SHAPE [J].
GARN, SM ;
LEWIS, AB ;
KEREWSKY, RS .
JOURNAL OF DENTAL RESEARCH, 1967, 46 (6P2) :1470-&